Erratum to “The Hölder continuous subsolution theorem for complex Hessian equations”
Journal de l’École polytechnique — Mathématiques, Volume 8 (2021), pp. 779-789.

The statement and the proof of Theorem B in [BZ20] are not complete, except when the boundary datum g vanishes identically. We give here the correct version of the statement as well as a complete proof.

L’énoncé et la preuve du théorème B dans [BZ20] ne sont pas complets, sauf dans le cas où la donnée au bord g s’annule identiquement. Nous donnons ici la version correcte de l’énoncé ainsi qu’une démonstration complète.

Received:
Accepted:
Published online:
DOI: 10.5802/jep.157
Classification: 31C45,  32U15,  32U40,  32W20,  35J96
Keywords: Complex Monge-Ampère equations, complex Hessian equations, Dirichlet problem, obstacle problems, maximal subextension, capacity.
Amel Benali 1; Ahmed Zeriahi 2

1 University of Gabes, Faculty of Sciences of Gabes, LR17ES11, Mathematics and Applications 6072 Gabes, Tunisia
2 Institut de Mathématiques de Toulouse, Université de Toulouse, CNRS, UPS 118 route de Narbonne, 31062 Toulouse cedex 09, France
@article{JEP_2021__8__779_0,
     author = {Amel Benali and Ahmed Zeriahi},
     title = {Erratum to {{\textquotedblleft}The} {H\"older} continuous subsolution theorem for complex {Hessian} equations{\textquotedblright}},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {779--789},
     publisher = {\'Ecole polytechnique},
     volume = {8},
     year = {2021},
     doi = {10.5802/jep.157},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.157/}
}
TY  - JOUR
TI  - Erratum to “The Hölder continuous subsolution theorem for complex Hessian equations”
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2021
DA  - 2021///
SP  - 779
EP  - 789
VL  - 8
PB  - École polytechnique
UR  - https://jep.centre-mersenne.org/articles/10.5802/jep.157/
UR  - https://doi.org/10.5802/jep.157
DO  - 10.5802/jep.157
LA  - en
ID  - JEP_2021__8__779_0
ER  - 
%0 Journal Article
%T Erratum to “The Hölder continuous subsolution theorem for complex Hessian equations”
%J Journal de l’École polytechnique — Mathématiques
%D 2021
%P 779-789
%V 8
%I École polytechnique
%U https://doi.org/10.5802/jep.157
%R 10.5802/jep.157
%G en
%F JEP_2021__8__779_0
Amel Benali; Ahmed Zeriahi. Erratum to “The Hölder continuous subsolution theorem for complex Hessian equations”. Journal de l’École polytechnique — Mathématiques, Volume 8 (2021), pp. 779-789. doi : 10.5802/jep.157. https://jep.centre-mersenne.org/articles/10.5802/jep.157/

[BZ20] A. Benali & A. Zeriahi - “The Hölder continuous subsolution theorem for complex Hessian equations”, J. Éc. polytech. Math. 7 (2020), p. 981-1007 | Article | Zbl: 07224179

[GKZ08] V. Guedj, S. Kolodziej & A. Zeriahi - “Hölder continuous solutions to Monge-Ampére equations”, Bull. London Math. Soc. 40 (2008) no. 6, p. 1070-1080 | Article | Zbl: 1157.32033

[Lu12] C. H. Lu - Équations hessiennes complexes, Ph. D. Thesis, Université de Toulouse 3, 2012 | theses.fr:2012TOU30154

[Ngu12] N. C. Nguyen - “Subsolution theorem for the complex Hessian equation”, Univ. Iagel. Acta Math. 50 (2012), p. 69-88 | MR: 3235004 | Zbl: 1295.32043

[Zer20] A. Zeriahi - “Remarks on the modulus of continuity of subharmonic functions”, 2020 | 2007.08399

Cited by Sources: